# SDR MALA976658

- Difficulty date: December 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79XJ
- Make and model: Saab SF340A
- Aircraft serial: 079
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Deice Module
- Part number: 47301
- Condition: Malfunctioned
- Location: Rt Intake
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, RIGHT INTAKE LIGHT ILLUMINATED.  CONTINUOUS CYCLE OF 5 SECONDS ON, 22 SECONDS OFF.  QRH (CYCLING ANTI ICE RT ENGINE) SWITCH HAD NO EFFECT.  AFTER 10 MINUTES OF CONTINUOUS CYCLING, INTAKE LIGHT WENT OUT.  RETURNED TO DTW.  MAINTENANCE PERFORMED RT INTAKE TEST, FOUND RT DEICE MODULE HAD A BAD LOAD MONITOR.  REPLACED RIGHT DEICE MODULE, ALL CHECKS GOOD.
